# SDR ASAA0280477

- Difficulty date: October 28, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957828503
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLIGHT DECK FLOOR PANEL LOWER SURFACE IS SEPARATING FROM CORE AT FS 148.55, RBL 31-44.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
